# SDR UIEA200800328

- Difficulty date: October 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LT SIDE AT STA 273.0, WATER LINE 160 HAS A 0.250 INCH CRACK DETECTED WITH HFEC INSPECTION.  INTERM REPAIR WAS ACCOMPLISHED IAW SRM 53-10-04, FIG 116, SHEETS 1 THRU 6.  INITIAL AND REPEAT INSPECTION TO BE ACCOMPLISHED AT 15,000 FC AND THERE AFTER AT 4,000 FC.  EO NR 4753B214.  (K)
